# SDR EISA95351

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5753 · Trailing Edge Flaps
- Part: L-Angle
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE RIGHT INBOARD FLAP TRAILING EDGE AFT LOWER SPAR (L-ANGLE EXTRUSION) IS CRACKED 1.5 INCHES LONG.  STOP DRILLED CRACK.  FABRICATED AN L-ANGLE REPAIR AND INSTALLED IAW B727 SRM 51-40-4.  (M)
